# SDR DALA2025081806174

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,404 hours, 31,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TOP SKIN PANEL 2 LOWER SURFACE, TRAILING EDGE, OVERHANG AREA, WITH CORROSION AT RIB 11 + 115MM.   PERFORMED REPAIR BY INSTALLED EXTERNAL REPAIR DOUBLER AT TOP SKIN PANEL 2, T/E OVERHANG AREA AT RIB 11+115MM (AREA 5) I/A/W ER/A 627460-14AD. (1145623)
